# SDR CA140322001

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont O470R
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D2DT1
- Condition: Leaking
- Location: Control Shaft
- Component: Governor, Woodward
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER GOVERNOR, CSU, FOUND TO BE LEAKING ENGINE OIL HEAVILY FROM THE CONTROL SHAFT.
